# SDR FDEA202203230663

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Part number: 262KF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CENTER FLOOR BOARD PANEL BETWEEN THE 76-106 RBL AND STA.1219-1256   MULTIPLE DAMAGED AND CORRODED INSERT. FABRICATED NEW FLOOR BOARD PANEL PER SRZ-25-005.
